# SDR N6WA2020102001

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 38,662 hours, 26,490 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX CABIN O2 MASKS AT 3A, 9CD, AND 15CD FAILED TO FULLY DEPLOY DURING MANUAL DEPLOYMENT CHECK.  INSPECTED WIRING TO O2 LATCH AT 3A, 9C/D, AND 15 C/D, NO DEFECTS NOTED.  RESET LATCHES AND PERFORMED OPERATIONS CHECK, IAW CRJ 7 AMM 35-20-00.  OPERATIONS CHECK GOOD.
